# SDR SWAA2020041742689

- Difficulty date: April 13, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NRC U126132 FOUND BATTERY PACK M1675 INOP. / REMOVED; REPLACED AND PERFORMED GOOD OPS CHECK AT EMERGENCY LIGHT BATTERY PACK M1675 PER AMM 33-51-06-960-805.
